# SDR USAA920081783

- Difficulty date: September 24, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK,  RT HORIZONTAL STABILIZER LOWER SURFACE SKIN CRACKED, STABILIZER STATION 157.10.  REPAIRED RT HORIZONTAL STABILIZER LOWER SURFACE SKIN, STABILIZER STATION 157.10 IAW US AIRWAYS TYPICAL REPAIR 55-10-07 REV C.
